Hokkaido Mathematical Journal

A generalization of Chaitin's halting probability $\Omega$ and halting self-similar sets

Kohtaro TADAKI

Full-text: Open access

Article information

Source
Hokkaido Math. J. Volume 31, Number 1 (2002), 219-253.

Dates
First available in Project Euclid: 22 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1350911778

Digital Object Identifier
doi:10.14492/hokmj/1350911778

Mathematical Reviews number (MathSciNet)
MR1888278

Zentralblatt MATH identifier
0996.68071

Citation

TADAKI, Kohtaro. A generalization of Chaitin's halting probability $\Omega$ and halting self-similar sets. Hokkaido Math. J. 31 (2002), no. 1, 219--253. doi:10.14492/hokmj/1350911778. https://projecteuclid.org/euclid.hokmj/1350911778


Export citation